Jump to content


Photo

Tingling Feet


  • Please log in to reply
9 replies to this topic

#1 sparkling

sparkling

    Advanced Member

  • Members
  • PipPipPip
  • 2,866 posts
  • quitdate:
    8March2011
  • LocationMudgeeraba, Gold Coast, Australia

Posted 13 March 2011 - 11:59 AM

Hi all I am new here from Australia, I don't smoke anymore having quit 5 days ago using Champix (same thing as Chantix). I smoked since I was 18 and I am now 44. I gave up for 10 months when I was 24 and also 3 months in my late 20's and 58 days in 2007. All those times was cold turkey or nicotine gum. Anyway I am doing really well apart from a few issues such as needing to eat to take Champix and some emptiness and the days are long and also one other thing which has started last night on my 4th day smoke free. I was wondering if anyone here had an idea of what this is or could it be circulation and oxygen returning to my feet??

My feet have just started going mad and they tingle like mad too. Not pins and needles but like popping feelings inside and tingles and they feel hot lol. This goes on all day. I was hoping it was a good sign :)
event.png
515514a650.png

#2 jwg

jwg

    Invisible Member

  • Members
  • PipPipPip
  • 5,398 posts
  • Locationsomeplace in the clouds

Posted 13 March 2011 - 04:04 PM

I think its called "happy feet" its been know to lead to dancing.. if was first discovered in a group of penguin's who had recently quit smoking,, Hope this helps

well thats my story and Im sticking to it

other then that I have no ideas.. but maybe a bump ,, will find the eyes of a more knowledgeable person
congrats on your quit..
`jwg`

#3 April

April

    Advanced Member

  • Members
  • PipPipPip
  • 8,730 posts
  • quitdate:
    10/20/2007

Posted 13 March 2011 - 04:10 PM

It sounds like the circulation is waking back up in your feet and that is a good thing :D Welcome aboard and congrats on quitting :D

#4 harleydonison

harleydonison

    Advanced Member

  • Members
  • PipPipPip
  • 160 posts
  • LocationNorthwest Territories, Canada

Posted 13 March 2011 - 04:27 PM

Congrats on your quit!!! I also quit using Champix (I'm in Canada), and am now on day 46 of my quit. I didn't experience the feet thing, but if you're concerned, I would see someone about it? Do you have diabetes? Not sure if it's something to worry about or not, but I always like to be on the safe side.

You came to the right place, keep on with your quit, you're doing awesome!!!
My forever quit started on January 26, 2011!

"You are the only person on earth who can use your ability” ~ Zig Ziglar

"I promised my daughter I wouldn't smoke anymore, she deserves to have her Mom here" ~ Me

#5 Megan328

Megan328

    Advanced Member

  • Members
  • PipPipPip
  • 153 posts

Posted 13 March 2011 - 05:42 PM

Congrats on quitting! That's strange about your feet though...I would definitely mention it to your doctor. Chantix can have some crazy side effects, and I wouldn't be too quick to assume that the popping/tingling/hot feeling in your feet is for sure a good thing. What if it was a tiny blood clot trying to pass through a vein in your foot, or something like that? It's probably unlikely that it's anything serious, but it's always best to just run it by the doc and make sure it's normal. But hopefully you will find out that it's just your circulation returning.

Congrats again!

#6 dsmchuck

dsmchuck

    Advanced Member

  • Members
  • PipPipPip
  • 232 posts
  • LocationDes moines IA

Posted 13 March 2011 - 06:12 PM

Welcome sparkling, quess what i also had that? I first saw my Primary care doc, he found nothing? he then sent me to a foot doctor"pediatrist" how did x-rays and exam, he also found nothing, He sent me to a neurologist who ran tests and found nothing? so back to primary care doc who thought maybe that the stress of the quit caused some kind of infection, that had set in my feet.Still on antibiotics. This was past the month mark of my quit and not one of the three doctors said good going with the quit. But as we all know, when you go to see them for anything else while smoking they always blame it on that. I stay away from docs for that reason, but the foot thing was scary. please let me know how your situation goes. Your friend in quit Chuck

#7 Judith Anne

Judith Anne

    Advanced Member

  • Members
  • PipPipPip
  • 183 posts
  • LocationSouth Alabama

Posted 13 March 2011 - 07:46 PM

Hi, Sparkling and congrats on your quit. I'm on day , too! I do have diabetes and high cholesterol, and even though those conditions can cause foot problems, I haven't had any. I keep tight control over my blood sugar levels, and I'll see in 3 months if the new cholesterol drug is working. Be conscious of what your body is saying and get things checked out with your doctor. Have him check for diabetes in particular. It can affect the nerves in your feet. Type 2 is fairly easily controlled if you do what you need to do. It sounds like you are determined on this quit, so make sure your healthy all over. Good luck to you down in Oz.

#8 kiwi

kiwi

    Advanced Member

  • Members
  • PipPipPip
  • 2,377 posts
  • quitdate:
    4 May 2010

Posted 13 March 2011 - 09:14 PM

Hi Sparkling, good to see you on board here - not sure about the foot tingles, I had arm and hand tingles for about 3 or 4 months after I stopped smoking, initially I thought it was the zyban I was on, but the tingling continued for quite a while after I stopped taking that. It's gone now. Maybe it's to do with the circulation becoming stronger in the extremities once you stop smoking. But if you're really worried, get the doc to check it out.
Keep up with your quit, you're doing great!
“I could see that, if not actually disgruntled, he was far from being gruntled." P.G. Wodehouse.

#9 Guest_Mike._*

Guest_Mike._*
  • Guests

Posted 13 March 2011 - 09:26 PM

Congrats on quitting! That's strange about your feet though...I would definitely mention it to your doctor. Chantix can have some crazy side effects, and I wouldn't be too quick to assume that the popping/tingling/hot feeling in your feet is for sure a good thing. What if it was a tiny blood clot trying to pass through a vein in your foot, or something like that? It's probably unlikely that it's anything serious, but it's always best to just run it by the doc and make sure it's normal. But hopefully you will find out that it's just your circulation returning.

Congrats again!


Having clots appearing at the same time, in both feet causing these symptoms, is probably not something that there is a high percentage of happening.

I see lots of websites, claiming tingling in extremities as a side-effect during smoking cessation. Here http://www.yorku.ca/... ... ation.html on a York University Website (Reputable Canadian University) "Tingling sensations or numbness – These sensations represent improved circulation in the arms and legs taking places as a result of stopping smoking. As soon as your body is back to normal, the tingling and numbness will stop. " I think this is more likely.

Hope this helps.

:D :D :D


#10 KimH

KimH

    Advanced Member

  • Members
  • PipPipPip
  • 276 posts
  • LocationSome where over the rainbow... PA

Posted 13 March 2011 - 11:10 PM

I got the blood clot. i would have it checked.
smoking will not pay the bills write the budget or support the IRS, do laundry or cook dinner. It will not change the world except to eliminate me faster than God intended. It will not make me feel better or stronger. Smoking will make me feel week, and mad at myself, I will be depressed, and I will feel sick, sad. Smoking will bring out the person in me that I shut the door on. Today the door to the fool is locked and I will not open it. My life will go on one clean breath at a time.

Posted Image




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users